# SDR SWIA200820701

- Difficulty date: December 15, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 22,073 hours, 30,901 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5792 - RIGHT LANDING GEAR WOULD NOT RETRACT.  ADJUSTED RIGHT MLG PROX SENSORS.
